Depth and regularity modulo a principal ideal

Giulio Caviglia, Huy Tài Hà, Jürgen Herzog, Manoj Kummini, Naoki Terai, Ngo Viet Trung

Research output: Contribution to journalArticlepeer-review

23 Citations (Scopus)

Abstract

We study the relationship between depth and regularity of a homogeneous ideal I and those of (I, f) and I : f, where f is a linear form or a monomial. Our results have several interesting consequences on depth and regularity of edge ideals of hypergraphs and of powers of ideals.

Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalJournal of Algebraic Combinatorics
Volume49
Issue number1
DOIs
Publication statusPublished - Feb 15 2019
Externally publishedYes

Keywords

  • Chordal graph
  • Depth
  • Edge ideal
  • Monomial ideal
  • Powers of an ideal
  • Regularity
  • Very well-covered graph

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Depth and regularity modulo a principal ideal'. Together they form a unique fingerprint.

Cite this